# SDR PCSA2011060901

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 61,223 hours, 47,251 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Regulator Valve
- Part number: 3141602
- Part serial: 2625B1
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING PARABOLA NUMBER 2 STRONG SMELL IN FLIGHT DECK AND CABIN AFTER NUMBER 5.  COULD NOT IDENTIFY AND RETURNED TO BASE.  MAINTENANCE FOUND THE SMELL TO BE SKYDROL FROM THE HYDRAULIC RESERVOIR PRESSURE REGULATOR LEAKING INTO THE PRESSURIZING LINE.  THE LINES WERE FLUSHED AND THE REGULATOR WAS REPLACED.
